# SDR USAA951033

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 867
- Part time: 24,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PREVIOUS 14 INCH BY 10 INCH REPAIR (EXT DOUBLER) INSTALLED LOCATED STATION 867 BETWEEN STRINGER 21R AND STRINGER 22R.  VISUALLY INSPECTED.  PREVIOUS REPAIR DOUBLER INSTALLED.  (M)
